# SDR FDEA200906182161

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 271N10761
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL RT ACMP ASSY MOUNTING PLATE CORRODED AT SEVERAL PLACES. CORROSION FOUND EXCEEDED SRM DAMAGE LIMITS. REMOVED AND REPLACED RIGHT ACMP ASSY MOUNTING PLATE IAW AMM 20-11-00 REV.4.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
